IEEE - Institute of Electrical and Electronics Engineers, Inc. - Bandwidth-Satisfied Multicast by Multiple Trees and Network Coding in Lossy MANETs

Author(s): Yu-Hsun Chen ; Eric Hsiao-Kuang Wu ; Gen-Huey Chen
Sponsor(s): IEEE Systems Council
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 12
ISSN (CD): 2373-7816
ISSN (Paper): 1932-8184
ISSN (Online): 1937-9234
DOI: 10.1109/JSYST.2015.2406756
Regular:

Wireless links are inherently lossy due to channel fading or interference. Previously, duplicate packets were transmitted on multiple routes of lossy mobile ad hoc networks (MANETs) to enhance... View More

Advertisement